• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more


Oh great :mad: Just been reading in my Atkins book how certain medications interfere with weight loss and I'm on one of them! So off to the health food shop definitely and I'm going to try a natural replacement instead so if I end up stabbing hubby it wasn't my fault :) I'm sure that's a defence in law!
Get Rid of this ad and join in on the conversation for free today! Tap here!
:mad: i was losing untill my back went and the doc prescribed me something 10 days ago now dont seem to be losing now so not happy holiday in 4 weeks and wanted to lose some before i go :cry:
I forgot about how some meds can effect weight loss. D'oh!!


Loves this site!
I would say start taking the meds then after day 2 or 3 re start atkins induction and VERY strict. I had been told by a dietician that the body only gains weight on meds as it recognises it as a foriegn body if you take the meds and then do strict induction this is meant to re kick start your metabolism and see the meds as normal therfore allowing your body to loose weight. It did actually work for me and i take prednisolone. I have to take it whenever i get a little sniffle where everyone else will be ok just having a lemsip. She put me on the atkins as i failed to loose anything with any other diet due to meds and when i followed what she said i lost 7lbs in 2wks, a bit slower than what im loosing now but still in the right direction
Thanks for that Cheryl. I've not taken them for 2 days now and I'm going to see how I go on. If I find that I can't do without them I will try what you said and hopefully that will work xx :D


Loves this site!
Ive just spoken to a dr i work with and he seems to think that lansoprazole and naprosyn dont contain anything that will make you gain weight. I could be that you feel low and not as mobile. Keep your chin up hun and let me know how it goes.
Any idea how long meds take to get out of your system? I've been off them for 6 days now! Where's my resident paramedic when I need her?? :confused:


Loves this site!
Hi honey Im home!!!!!!
Sorry very busy shift didnt get a chance to log in. In answer to your question Caz it depends on a few factors, how long you've been taking them for, how much you weigh, your height, how dependant your body was on them and the dosage you were taking. What are the meds we are discussing, dosage and how long for? I can try to give you a rough estimate.
i dont take any meds apart from my contraceptive pill. but used to get banging headaches and take ibuprofen/paracetamol....and havent taken anything like that for 3 weeks now!!
(and even then it was for my leg aches not a headache)


Loves this site!
Missy hun you really should have seen a dr if your pill was causing headaches as it can be related to high blood pressure and other stuff (depending on which tablets). It can be very dangerous. See the enclosed leaflet. Be careful. Glad you've not had this for a few weeks now though, proves this diet is good.


Gold Member
Ive just been given Naproxen - i hope this doesnt cause me to gain :(

Similar threads